Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 921952, 6 pages
http://dx.doi.org/10.1155/2013/921952
Research Article

Higher Integrability of Weak Solutions to a Class of Double Obstacle Systems

1College of Mathematics and Computer Science, Hunan City University, Yiyang, Hunan 413000, China
2College of Mathematics and Computer Science, Key Laboratory of High Performance Computing and Stochastic Information Processing (Ministry of Education of China), Hunan Normal University, Changsha, Hunan 410081, China

Received 13 March 2013; Accepted 8 May 2013

Academic Editor: Abdellatif Agouzal

Copyright © 2013 Zhenhua Hu and Shuqing Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Heinonen, T. Kilpeläinen, and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, The Clarendon Press Oxford University Press, New York, NY, USA, 1993. View at MathSciNet
  2. M. Kubo and N. Yamazaki, “Periodic solutions of elliptic-parabolic variational inequalities with time-dependent constraints,” Journal of Evolution Equations, vol. 6, no. 1, pp. 71–93, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. N. Barron and R. Jensen, “Minimizing the L norm of the gradient with an energy constraint,” Communications in Partial Differential Equations, vol. 30, no. 10–12, pp. 1741–1772, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. W. Cahn, C. A. Handwerker, and J. E. Taylor, “Geometric models of crystal growth,” Acta Metall, vol. 40, pp. 1443–1474, 1992. View at Google Scholar
  5. G. Li and O. Martio, “Stability and higher integrability of derivatives of solutions in double obstacle problems,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 19–29, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Li and O. Martio, “Stability of solutions of varying degenerate elliptic equations,” Indiana University Mathematics Journal, vol. 47, no. 3, pp. 873–891, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. B. Li and O. Martio, “Local and global integrability of gradients in obstacle problems,” Annales Academiae Scientiarum Fennicae. Series A, vol. 19, no. 1, pp. 25–34, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Giaquinta and G. Modica, “Regularity results for some classes of higher order nonlinear elliptic systems,” Journal für die Reine und Angewandte Mathematik, vol. 311-312, pp. 145–169, 1979. View at Google Scholar · View at MathSciNet